# SDR SWIA201128782

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 13,785 hours, 8,071 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE THRUST FITTING NEEDS REPLACMENT DUE TO CORROSION AND PITTING.  (ENGINE CHANGE)  REMOVED AND REPLACED LEFT ENGINE AFT THRUST FITTING.
